# SDR QXEA2022110900317

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,084 hours, 7,675 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451028LG00
- Part serial: T941422006
- Condition: Smoke
- Location: Aft Galley
- Part time: 9,428 hours, 5,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT INBOARD COFFEE MAKER POWER BUTTON FLASHING AND VISIBLE SMOKE AND ELECTRICAL SMELL. REMOVED FROM SERVICE. REMOVED AND REPLACED AFT INBOARD COFFEE MAKER IAW AMM TASK 25-37-03-000-801-A/400-801-A. OPS CHECK GOOD, CLEAR DEFECT. RETURNED TO SERVICE.
